Journal article icon

Journal article

Solving Sparse Random Instances of Max Cut and Max 2-CSP in Linear Expected Time

Actions


Access Document


Publisher copy:
10.1017/S096354830500725X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Combinatorics, Probability and Computing
Volume:
15
Issue:
1-2
Pages:
281-281
Publication date:
2006-01-03
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
URN:
uuid:ca2d9546-9d79-4d7b-a4b3-5dec57b7f8d2
Source identifiers:
199405
Local pid:
pubs:199405

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP